# SDR FDEA202109182358

- Difficulty date: September 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #147CF KEEL BEAM FLOOR WAS FOUND SOFTEN AND CAUSE BY HYD FLUID   CONTAMINATION   FABRICATED FLOOR PANEL #147CF I.A.W FEDEX DWG SRZ-25-005 REV.R
